# SDR ASOA201101024

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOASTAL J-ANGLE CORRODED AT FS 349, RBL 45. REMOVED ANGLE IAW SRM 51-41-06, 5142-01 AND 51-41-02.  FOUND ANGLE TO BE CORRODED BEYOND REPAIRABLE LIMITS IAW 53-00-00. REPAIRED IAW  REO 601R-53-21-1290.
